Evaluations of Ramanujan – Weber Class Invariant gn*

Bhargava, S and Vasuki, K R and Srivatsa Kumar, B R (2005) Evaluations of Ramanujan – Weber Class Invariant gn*. Journal of the Indian Mathematical Society, 72 (4). pp. 115-127. ISSN 0025-5742

[img] PDF
scan0002.pdf - Published Version
Restricted to Registered users only

Download (3MB) | Request a copy
Official URL: http://www.indianmathsociety.org.in/


By employing P-Q eta function identities involving 4 arguments, we establish several values of the class invariant gn.

Item Type: Article
Uncontrolled Keywords: Eta function identities, Class invariants
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 20 Nov 2012 07:02
Last Modified: 08 Oct 2014 11:21
URI: http://eprints.manipal.edu/id/eprint/77602

Actions (login required)

View Item View Item